# SDR SWIA202156885

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H WINDSHIELD SIDE POST SUPPORT IS CRACKED BEHIND PANEL221WZ, MARKED.   (C-CHECK) RO 3/10/2021    :REMOVED AND REPLACED DAMAGED ANGLE PN 601R34032-21 WITH NEW PART. REF. CRJ 200 SRM  51-42-06 AND DWG 601R34032 REV. M. PRESSURE CHECK GOOD . COMPLLIED WITH 51-900-1003-SKY.
